# SDR DALA1113201815

- Difficulty date: February 6, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 38,887 hours, 8,971 cycles
- Engine time: 25,099 hours, 6,566 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part serial: 0
- Condition: Corroded
- Location: Fuselage
- Part time: 25,099 hours, 6,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 324 RBL 22 TO 55 FLOORBEAM UPPER CHORD FOUND CORRODED AND REPAIRED IAW SRM 53-00-51 FIG 201, REPAIR 1.
